About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746401, 12 pages
http://dx.doi.org/10.1155/2013/746401
Research Article

Multivariate Padé Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order

1Department of Mathematics, Faculty of Arts and Sciences, Batman University, Batman, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Yıldız Technical University, İstanbul, Turkey

Received 27 November 2012; Revised 14 January 2013; Accepted 14 January 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Veyis Turut and Nuran Güzel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Veyis Turut and Nuran Güzel, “Multivariate Padé Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order,” Abstract and Applied Analysis, vol. 2013, Article ID 746401, 12 pages, 2013. doi:10.1155/2013/746401